BibTeX record journals/jgo/KhanWB17

download as .bib file

@article{DBLP:journals/jgo/KhanWB17,
  author    = {Kamil A. Khan and
               Harry A. J. Watson and
               Paul I. Barton},
  title     = {Differentiable McCormick relaxations},
  journal   = {J. Global Optimization},
  volume    = {67},
  number    = {4},
  pages     = {687--729},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10898-016-0440-6},
  doi       = {10.1007/s10898-016-0440-6},
  timestamp = {Fri, 30 Nov 2018 13:20:21 +0100},
  biburl    = {https://dblp.org/rec/journals/jgo/KhanWB17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics